JournalsrmiVol. 13, No. 3pp. 567–711

Estimates on the solution of an elliptic equation related to Brownian motion with drift (II)

  • Joseph G. Conlon

    University of Michigan, Ann Arbor, USA
  • Peder A. Olsen

    University of Michigan, Ann Arbor, USA
Estimates on the solution of an elliptic equation related to Brownian motion with drift (II) cover
Download PDF

Cite this article

Joseph G. Conlon, Peder A. Olsen, Estimates on the solution of an elliptic equation related to Brownian motion with drift (II). Rev. Mat. Iberoam. 13 (1997), no. 3, pp. 567–711

DOI 10.4171/RMI/231